# SDR MWEA98757

- Difficulty date: June 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47190
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 591013037
- Condition: Cracked
- Location: Ventral Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON VENTRAL DOOR JAMB CUTOUT THRESHOLD SUPPORT ANGLE.  MTC FABRICATED AND INSTALLED REPAIR DOUBLER.
